APPLIED MATHEMATICS AND COMPUTATION, vol.259, pp.875-881, 2015 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS AND COMPUTATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Convex function, Hermite-Hadamard inequality, Hermite-Hadamard-Fejer inequality, Riemann-Liouville fractional integral, DIFFERENTIABLE MAPPINGS
Bursa Uludag University Affiliated:
In this paper, we establish some weighted fractional inequalities for differentiable mappings whose derivatives in absolute value are convex. These results are connected with the celebrated Hermite-Hadamard-Fejer type integral inequality. The results presented here would provide extensions of those given in earlier works. (C) 2015 Elsevier Inc. All rights reserved.